Skip to content

Advil Pain And Headache Reliever Ibuprofen, 200 Mg Coated Tablets, 200 Count

SKU 10416968
by Walmart
Original price $15.97 - Original price $15.97
Original price
$15.97
$15.97 - $15.97
Current price $15.97

Was: $19.16

Price & Accuracy 200% Guarantee

If your product arrives missing, damaged or expired, EasyBins will refund the item and deliver a new one and now with in-store prices.

Description

Brand: Advil

PAIN RELIEVER AND FEVER REDUCER
Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil. (1)

SAME TRUSTED FORMULA, NEW SUSTAINABLE PACKAGING
Advil is committed to helping reduce plastic use by 20 percent. By 2022, Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF), to keep nearly 500,000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil. (1) Among non-prescription analgesics

Whole Foods

Walmart

Sam's Club

Aldi